Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 24, NWS Wichita, KS

May 24, 2007Ellsworth County, McPherson County, Saline County, Kansas

NWS Wichita, KS issued this flash flood warning at May 24, 2007, 8:15 AM CDT for Ellsworth County, McPherson County, Saline County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 24, 2007, 8:15 AM CDT (13:15 UTC)
Expired
May 24, 2007, 2:15 PM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Whole counties

Counties Ellsworth County, KS, McPherson County, KS, Saline County, KS

The radar

The Wichita radar (KICT), 113 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 1.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 700 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
700 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 241319
FFWICT
KSC053-113-169-241915-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
815 AM CDT THU MAY 24 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ELLSWORTH COUNTY IN CENTRAL KANSAS.
  MCPHERSON COUNTY IN CENTRAL KANSAS.
  SALINE COUNTY IN CENTRAL KANSAS.

* UNTIL 215 PM CDT.

* AT 812 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
FLOODING WAS CONTINUING OVER THE WARNED AREA.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  SALINA AIRPORT...SALINA MUNI AIRPORT...ASSARIA...BRIDGEPORT...  
BROOKVILLE...CANTON...ELLSWORTH...GALVA...GLENDALE...GYPSUM...  
HOLYROOD...INMAN...KANOPOLIS STATE PARK...KANAPOLIS...KANOPOLIS...  
LINDSBORG...LORRAINE...MARQUETTE...MCPHERSON...MOUNDRIDGE...NEW   
CAMBRIA...ROXBURY...SALINA...SMOLAN...MCPHERSON AIRPORT.

NUMEROUS ROADS WERE REPORTED IMPASSIBLE IN SOUTHERN MCPHERSON 
COUNTY.  ROADS WERE CLOSED AROUND BROOKVILLE IN SALINE COUNTY. SOME 
REPORTS OF EVACUATIONS WERE ALSO OCCURRING WEST OF SALINA. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3896 9736 3895 9792 3886 9791 3885 9848
      3852 9847 3852 9792 3818 9791 3817 9771
      3816 9736 3860 9736

$$

KETCHAM
1 follow-up statement
000 
WGUS73 KICT 241514
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1012 AM CDT THU MAY 24 2007

KSC053-113-169-241915-
SALINE KS-ELLSWORTH KS-MCPHERSON KS-
1012 AM CDT THU MAY 24 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
MCPHERSON...ELLSWORTH AND SALINE COUNTIES...

AT 953 AM CDT...A TRAINED WEATHER SPOTTER THAT THE SPRING CREEK WAS 
WAY OUT OF ITS BANKS...APPROXIMATELY 4 MILES EAST OF BROOKVILLE IN 
SALINE COUNTY. THESE FLOOD WATERS WILL LIKELY IMPACT AREAS 
DOWNSTREAM AS IT FLOWS INTO THE MULBERRY CREEK. 

EXCESSIVE RUNOFF IS STILL OCCURRING IN THE WARNED AREA FROM HEAVY 
RAINS LAST NIGHT. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3896 9736 3895 9792 3886 9791 3885 9848
      3852 9847 3852 9792 3818 9791 3817 9771
      3816 9736 3860 9736

$$


JMC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:29 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, May 24, 6:29 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
629 AM CDT THU MAY 24 2007

.AVIATION...
12Z TAFS...CONVECTION IS MOVING EASTWARD THROUGH THE FORECAST AREA THIS
MORNING...WITH ONLY THE CNU TAF STILL AFFECTED AFTER TAF ISSUANCE
TIME THIS MORNING. SOME 1K TO 2K FOOT CEILINGS LINGER BEHIND THE
PRECIPITATION BEFORE VFR CEILINGS RETURN. MAIN UNCERTAINTY WITH
THIS FORECAST IS HOW LONG CONVECTION WILL AFFECT CNU. WITH THE
HIGH LEVEL OF UNCERTAINTY...DECIDED TO LEAVE PRECIPITATION OUT OF
THE CHANUTE TAF AFTER 18Z...HOWEVER THERE CERTAINLY A CHANCE FOR
MORE CONVECTION IN THAT AREA.

FOG IS POSSIBLE TOWARD SUNRISE ON FRIDAY...ESPECIALLY AT RSL...SLN
AND HUT AIRPORTS. AT THIS TIME IT LOOKS LIKE IT SHOULD REMAIN VFR.

SCHRECK

&&

.PREV DISCUSSION... /ISSUED 317 AM CDT THU MAY 24 2007/

DISCUSSION... FORECAST CONCERNS... POTENTIAL FOR ADDITIONAL RAIN
AND FLOODING.

TODAY AND TONIGHT:
THIS MORNING THE 500MB TROF EXTENDED FROM SOUTHERN MANITOBA
SOUTHWARD INTO THE SOUTHERN ROCKIES. A LINE OF THUNDERSTORMS FIRED
AHEAD OF THIS TROF ON WEDNESDAY AND HAVE BEEN GOING STRONG EVER
SINCE...MAINLY ACROSS THE NORTHWEST HALF OF OUR FORECAST AREA.
SIGNIFICANT FLOODING IS ALREADY UNDERWAY THROUGH MUCH OF THAT AREA
WITH THE APPROPRIATE WARNINGS OUT. MODELS ARE IN FAIRLY GOOD
AGREEMENT THAT THE SYSTEM SHOULD MOVE EAST THROUGH THE DAY. THIS IS
IN AGREEMENT WITH LATEST WATER VAPOR IMAGERY WHICH INDICATES THAT
THE MAIN ENERGY WAS ROTATING THROUGH THE TROF AND EXITING INTO THE
HIGH PLAINS AT EARLY MORNING. WITH THAT IN MIND WILL MOVE THE AREA
OF THUNDERSTORMS EAST AND BY THIS AFTERNOON BRING THE RAIN TO AN END
THROUGH THE WESTERN HALF OF THE FORECAST AREA. AS FOR SOUTHEAST
KANSAS...AM PRETTY MUCH GOING ALONG WITH HPCS QPF GUIDANCE WITH
AMOUNTS IN THAT AREA GENERALLY AROUND AN INCH. SO AT THIS TIME AM
NOT EXTENDING THE FLOOD WATCH BUT WILL NEED TO KEEP AN EYE ON
RAINFALL AMOUNTS...ESPECIALLY IN THE SOUTHEAST CORNER OF THE
FORECAST AREA FOR TONIGHT. THIS IS THE AREA WHERE THE SURFACE
BOUNDARY IS EXPECTED TO STALL OUT AND BECOME STATIONARY.

FRIDAY THROUGH MONDAY:
THE SURFACE BOUNDARY WILL RETROGRADE BACK TO THE NORTH AND BE OVER
THE FORECAST AREA DURING THIS TIME FRAME. ABUNDANT LOW LEVEL
MOISTURE STAYS IN PLACE. THIS MAKES FOR A STAGNANT WEATHER PATTERN
WITH CHANCES OF THUNDERSTORMS CONTINUING.

TUESDAY THROUGH WEDNESDAY:
CURRENT FORECAST TRENDS LOOK TO BE ON TRACK. MODELS IN FAIRLY GOOD
AGREEMENT OF BRINGING THE NEXT H5 TROF INTO THE NORTHERN AND CENTRAL
PLAINS. AT THE SURFACE...THE GULF WILL REMAIN OPEN WITH A SURFACE
BOUNDARY MOVING INTO THE FORECAST AREA TOWARD MID-WEEK. BECAUSE OF
THESE FEATURES...WILL KEEP SMALL CHANCES OF THUNDERSTORMS INTO
MID-WEEK.

AVIATION...
THUNDERSTORMS WILL BE THE MAIN CONCERN. CURRENTLY THEY ARE
AFFECTING THE RSL..SLN...HUT...AND ICT TAFS SITES. THUNDERSTORMS
WILL SPREAD EAST THIS MORNING AND SHOULD MOVE INTO SOUTHEAST
KANSAS BY LATE MORNING. THEY WILL THEN COME TO AN END FOR THE
RSL...SLN...AND HUT TAF SITES BY THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    71  53  73  61 /  80  20  30  20
HUTCHINSON      71  51  73  59 /  20  10  20  20
NEWTON          70  52  72  60 /  80  10  30  20
ELDORADO        71  53  72  59 /  80  20  30  20
WINFIELD-KWLD   72  55  73  60 /  80  40  40  20
RUSSELL         70  50  73  59 /  10  10  10  20
GREAT BEND      69  51  73  59 /  10  10  20  20
SALINA          71  51  73  60 /  20  10  10  20
MCPHERSON       71  51  73  58 /  20  10  20  20
COFFEYVILLE     73  56  73  61 /  80  60  50  20
CHANUTE         72  55  73  59 /  80  40  40  20
IOLA            72  54  73  58 /  80  30  30  20
PARSONS-KPPF    72  56  73  60 /  80  60  50  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 24, 5:11 AM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
511 AM CDT THU MAY 24 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-251115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
511 AM CDT THU MAY 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

CHANCES OF THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF CENTRAL AND
SOUTHEAST KANSAS THIS MORNING. ACROSS PORTIONS OF SOUTH CENTRAL AND
CENTRAL KANSAS HEAVY RAIN OVERNIGHT HAS RESULTED IN WIDESPREAD
FLOODING. PLEASE REFER TO THE LATEST FLOOD WARNINGS FOR SPECIFICS ON
THIS SITUATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SLIGHT TO MODEST CHANCES FOR THUNDERSTORMS WILL EXIST ACROSS MUCH OF
THE AREA OVER THE HOLIDAY WEEKEND AND INTO NEXT WEEK. A FEW STRONG
STORMS ARE POSSIBLE...ESPECIALLY ACROSS CENTRAL KANSAS SATURDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ELDER

In the hours before

Special weather statement, May 24, 6:04 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
604 AM CDT THU MAY 24 2007

KSZ071-095-241130-
WILSON-WOODSON-
604 AM CDT THU MAY 24 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR WILSON AND WOODSON COUNTIES...

AT 600 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
HAMILTON TO FALL RIVER TO LONGTON...AND MOVING EAST AT 30 MPH.

WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

KETCHAM
Local storm report, May 24, 6:52 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
652 AM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 AM     FLASH FLOOD      BROOKVILLE              38.77N 97.86W
05/24/2007                   SALINE             KS   CO-OP OBSERVER

            WATER OVER SUNNYSIDE ROAD NEAR BROOKVILLE.

0648 AM     HEAVY RAIN       BROOKVILLE              38.77N 97.86W
05/24/2007  M6.40 INCH       SALINE             KS   CO-OP OBSERVER

&&

MRU
Local storm report, May 24, 7:22 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
722 AM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     FLASH FLOOD      HUTCHINSON              38.07N 97.91W
05/23/2007                   RENO               KS   CO-OP OBSERVER

            AT A STREET AND WALNUT WATER FLOODING HOMES.

&&

BDK
Local storm report, May 24, 7:26 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
726 AM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 AM     TSTM WND DMG     3 E DOWNTOWN WICHITA    37.69N 97.30W
05/24/2007                   SEDGWICK           KS   TRAINED SPOTTER

            4-6 INCH TREE BRANCH DOWN.

&&

BDK
Local storm report, May 24, 7:30 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
730 AM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     HEAVY RAIN       7 S MCPHERSON           38.27N 97.66W
05/24/2007  E4.80 INCH       MCPHERSON          KS   TRAINED SPOTTER

1221 AM     HEAVY RAIN       ELLSWORTH               38.74N 98.23W
05/24/2007  M5.85 INCH       ELLSWORTH          KS   LAW ENFORCEMENT

            CITY POLICE MEASURED 5.85 INCHES OF NEW RAINFALL FROM 9
            PM TO 12 AM.

1241 AM     TSTM WND DMG     SALINA                  38.82N 97.62W
05/24/2007                   SALINE             KS   EMERGENCY MNGR

            LARGE TREES AND STREET LIGHTS BLOWN DOWN.

1241 AM     TSTM WND GST     SALINA                  38.82N 97.62W
05/24/2007  E60.00 MPH       SALINE             KS   LAW ENFORCEMENT

1244 AM     FLASH FLOOD      KANOPOLIS               38.71N 98.16W
05/24/2007                   ELLSWORTH          KS   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTS THAT THE CITY OF KANOPOLIS IS NOW
            AND ISLAND. THE LOW ROAD OR AVE K AND HWY 111 NORTH OF
            KANOPOLIS IS CLOSED DUE TO HIGH WATER OVER THE ROADS.
            AREA RESIDENTS ARE SAND BAGGING.

0136 AM     HEAVY RAIN       ELLSWORTH               38.74N 98.23W
05/24/2007  M6.96 INCH       ELLSWORTH          KS   EMERGENCY MNGR

            ELLSWORTH POLICE REPORTING 6.96 INCHES OF RAINFALL SINCE
            9 PM...WEDNESDAY.

0138 AM     FLASH FLOOD      2 W ELLSWORTH           38.74N 98.27W
05/24/2007                   ELLSWORTH          KS   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTS THAT RAILROAD TRACKS WEST OF TOWN
            ARE CLOSED DUE TO HIGH WATER.

0256 AM     TSTM WND GST     5 SSE ATTICA            37.17N 98.19W
05/24/2007  E60.00 MPH       HARPER             KS   TRAINED SPOTTER

0420 AM     TSTM WND GST     3 ESE DOWNTOWN WICHITA  37.68N 97.29W
05/24/2007  E60.00 MPH       SEDGWICK           KS   TRAINED SPOTTER

            50-60 MPH

0427 AM     TSTM WND DMG     3 E DOWNTOWN WICHITA    37.69N 97.30W
05/24/2007                   SEDGWICK           KS   TRAINED SPOTTER

            4-6 INCH TREE BRANCH DOWN.

0432 AM     TSTM WND GST     EAST WICHITA            37.68N 97.26W
05/24/2007  M55.00 MPH       SEDGWICK           KS   ASOS

            AT JABARA AIRPORT

0443 AM     FLASH FLOOD      10 W SALINA             38.82N 97.80W
05/24/2007                   SALINE             KS   EMERGENCY MNGR

            THE TOWNS OF HEDVILLE AND BAVARIA ARE IN THE PROCESS OF
            BEING EVACUATED DUE TO FLOOD WATERS.

0450 AM     TSTM WND GST     WINFIELD                37.27N 96.97W
05/24/2007  E60.00 MPH       COWLEY             KS   LAW ENFORCEMENT

            50-60 MPH WINDS.

0500 AM     TSTM WND GST     4 N LEON                37.75N 96.78W
05/24/2007  M79.00 MPH       BUTLER             KS   TRAINED SPOTTER

0547 AM     TSTM WND GST     HOWARD                  37.47N 96.26W
05/24/2007  E55.00 MPH       ELK                KS   LAW ENFORCEMENT

            50 TO 55 MPH.

0547 AM     HEAVY RAIN       4 E BROOKVILLE          38.77N 97.79W
05/24/2007  M5.50 INCH       SALINE             KS   AMATEUR RADIO

0547 AM     FLASH FLOOD      4 E BROOKVILLE          38.77N 97.79W
05/24/2007                   SALINE             KS   TRAINED SPOTTER

            SPRING CREEK RISING RAPIDLY.

0648 AM     HEAVY RAIN       BROOKVILLE              38.77N 97.86W
05/24/2007  M6.40 INCH       SALINE             KS   CO-OP OBSERVER

0648 AM     FLASH FLOOD      BROOKVILLE              38.77N 97.86W
05/24/2007                   SALINE             KS   CO-OP OBSERVER

            WATER OVER SUNNYSIDE ROAD NEAR BROOKVILLE.

&&

BDK
Local storm report, May 24, 7:37 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
737 AM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 AM     HEAVY RAIN       7 WNW MCPHERSON         38.41N 97.78W
05/24/2007  M6.15 INCH       MCPHERSON          KS   TRAINED SPOTTER

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:12 PM CDTSevere Thunderstorm WarningICTChase, Marion63 min
May 23, 7:20 PM CDTFlash Flood WarningICTHarvey, McPherson6 hr
May 23, 7:33 PM CDTSevere Thunderstorm WarningICTRussell42 min
May 23, 8:12 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice63 min
May 23, 8:14 PM CDTSevere Thunderstorm WarningICTChase61 min
May 23, 8:32 PM CDTSevere Thunderstorm WarningICTMarion58 min
May 23, 9:11 PM CDTSevere Thunderstorm WarningICTMcPherson64 min
May 23, 9:44 PM CDTSevere Thunderstorm WarningICTBarton42 min
May 23, 10:21 PM CDTFlash Flood WarningICTChase, Marion4 hr
May 23, 10:21 PM CDTFlash Flood WarningICTEllsworth, Harvey, McPherson, Marion, Reno, Rice and 1 more10 hr
May 23, 10:21 PM CDTFlash Flood WarningICTBarton, Chase, Ellsworth, Harvey, Lincoln, McPherson and 5 more4 hr
May 23, 10:40 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice65 min
May 24, 12:38 AM CDTSevere Thunderstorm WarningICTSaline33 min
May 24, 2:27 AM CDTSevere Thunderstorm WarningICTHarper63 min
May 24, 3:10 AM CDTSevere Thunderstorm WarningICTSedgwick, Sumner65 min
May 24, 3:44 AM CDTSevere Thunderstorm WarningICTSumner31 min
May 24, 4:16 AM CDTSevere Thunderstorm WarningICTSedgwick, Sumner41 min
May 24, 4:32 AM CDTSevere Thunderstorm WarningICTButler, Cowley58 min
May 24, 5:17 AM CDTSevere Thunderstorm WarningICTElk, Greenwood58 min
May 24, 1:11 PM CDTFlash Flood WarningICTSaline6 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.